# SDR CA050405011

- Difficulty date: March 20, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 12,368 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 2710 · Aileron Control System
- Part: Turnbuckle
- Part number: MS21251B5S
- Condition: Cracked
- Location: Aileron Cable
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON CHANGING THE RIGHT HAND AILERON CABLE AT WING STATION 70, THE CONNECTING TURNBUCKLE WAS FOUND CRACKED PN MS21251-B5S.
